# SDR W8PA971544

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 846-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION UNDER NUTPLATES ON FLOOR TO SIDEWALL SUPPORT BS 846 TO BS 500D, LBL 26, WL 156.  REMOVED CORROSION, OUT OF LIMITS, FABRICATED AND INSTALLED NEW SUPPORT.
